# SDR CA001106005

- Difficulty date: October 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 150M
- Aircraft time: 7,996 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: 04310074
- Condition: Bent
- Location: Rudder Horn
- Part time: 8,010 hours
- Component: Rudder Horn, Cessna, 150M
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER HORN ARM FOUND BENT DURING INSPECTION OF RUDDER CONTROL SYSTEM
